Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Identities in implicative semilattices


Author: Angelo Margaris
Journal: Proc. Amer. Math. Soc. 41 (1973), 443-448
MSC: Primary 06A20
MathSciNet review: 0337707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An effective procedure is given for deciding whether or not an equation in the theory of implicative semilattices is an identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0337707-4
PII: S 0002-9939(1973)0337707-4
Keywords: Decision procedure, identity, implicative semilattice
Article copyright: © Copyright 1973 American Mathematical Society